# SDR EVCA20091028001

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N19AE
- Make and model: Bell 206L-1
- Aircraft serial: 45691
- Aircraft time: 11,819 hours, 19,492 cycles
- Engine: Allsn 250C30P
- Engine time: 3,920 hours, 2,696 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Frayed
- Location: C/B Panel
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT SAW SPARKS REFLECTED IN COCKPIT AND SMELLED EVIDENCE OF SPARKING SHORTLY AFTER TAKING OFF FROM HOSPITAL HELIPAD. IMMEDIATELY RETURNED TO HELIPAD, SHUTDOWN AND OFF LOADED PATIENT. MECHANIC FOUND FRAYED PORTION ON TERMINAL END OF WIRE IN CONSOLE CIRCUIT BREAKER PANEL. MECHANIC REPLACED TERMINAL END AND SECURED WIRE.
